# SDR 2003F00547

- Difficulty date: July 24, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N800MJ
- Make and model: Raythn HAWKER800
- Aircraft serial: 258226
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS STUCK BY LIGHTNING DURING FLIGHT.  THE FLIGHT CREW NOTICED THE RADAR SCREEN WENT BLANK THEN CAME BACK UP AND FUNCTIONED NORMALLY.  THE RADOME HAD BEEN BURNED AND THE LEFT ELEVATOR TRIM TAB HAD A HOLE IN THE TRAILING EDGE.  THE LIGHTNING STRIKE INSPECTION AS COMPLETED AND THE DAMAGED COMPONENTS WERE REPLACED. (M)
